[Case of indwelling catheter dislocation into the duodenum during hepatic arterial infusion chemotherapy].
Аннотация
A 44-year-old man underwent hepatic arterial infusion chemotherapy and systematic chemotherapy using fluorouracil (5-FU) for recurrent liver metastasis of colon cancer. He reported upper back pain 38 weeks later. Arteriography using a port system revealed a dislocated catheter tip in the second part of the duodenum. Conservative therapy using antibiotics was employed without removing the catheter tip. Various complications related to intrahepatic arterial infusion chemotherapy have been reported. Catheter chip dislocation is rare, but can sometimes become a severe complication, thereby warranting careful follow-up after hepatic arterial infusion chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.